# SDR ZZDA2011556

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEVEL AT 28K FLT ATTS CALLED AND REPORTED A BURNING SMELL IN THE VENT F/O SMELLED AS WELL AT GATE IN ATL AND ELECTRIC SMELL / WAS VERY EVIDENT AFTER COCKPIT DOOR OPENED.  PERFORMED FIM TASK 21-22 808-810 AND SPECIAL INSPECTION FOR IRREGULAR ODOR.  REMOVED AND REPLACED BOTH COALESCER BAGS REFER TO LOG BOOK PG 1708830 / ITM 3. ODOR INSPECTION PERFORMED ON LOG BOOK PG 1708831 ITM 1, GOOD FOR CONTINUED FLIGHT.
